EconPapers    
Economics at your fingertips  
 

Finite‐Time H∞ Filtering for Linear Continuous Time‐Varying Systems with Uncertain Observations

Huihong Zhao and Chenghui Zhang

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: This paper is concerned with the finite‐time H∞ filtering problem for linear continuous time‐varying systems with uncertain observations and ℒ2‐norm bounded noise. The design of finite‐time H∞ filter is equivalent to the problem that a certain indefinite quadratic form has a minimum and the filter is such that the minimum is positive. The quadratic form is related to a Krein state‐space model according to the Krein space linear estimation theory. By using the projection theory in Krein space, the finite‐time H∞ filtering problem is solved. A numerical example is given to illustrate the performance of the H∞ filter.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/710904

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:710904

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:710904